# SDR DALA2024110810770

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 77,293 hours, 29,809 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Anchor
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 LAV ANCHOR IS CORRODED, AT STA.1638, LBL46. CORRECTIVE ACTION: REMOVED AND REPLACED LAV FITTING FROM STA1638 LBL 46 IAW B757-200 SRM 53-00-51 FIG 101 DETAIL VI AND SRM 51-40-02. (0648800)
